# SDR RAIA201601130001

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 27,622 hours, 25,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.  R & R PASSENGER DOOR EMERGENCY FLOOD LIGHT NR 1.  OPS CHECK GOOD.
